# SDR Y2PA20130511039

- Difficulty date: May 11, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N208US
- Make and model: Doug DC-9-32F
- Aircraft serial: 47220
- Aircraft time: 61,043 hours, 57,339 cycles
- Engine: Pwa JT8D9A
- Engine time: 48,984 hours, 49,323 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Line
- Part number: 81196501
- Condition: Failed
- Location: Nr 1 Engine Oil
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

CREW REPORTED POST V1 & JUST INTO ROTATION, MASTER CAUTION ILLUMINATED FOR LT OIL PRESSURE LOW.  DECISION MADE TO LEAVE MLG DOWN.    OIL PRESSURE LOW & QTY DECREASING,  NORMAL CHECKLIST COMPLETED & ABNORMAL CHECKLIST LEADING TO A PRECAUTIONARY SHUTDOWN.  CREW ELECTED TO CONTINUE WITHOUT SHUTTING DOWN ENGINE.  LANDED WITHOUT INCIDENT.  NR 1 ENGINE SHUTDOWN PERFORMED ON GROUND.  FOUND NR 1 ENGINE OIL LINE BETWEEN OIL COOLER & TOP OF GEARBOX HAD SEPARATED CAUSING LOSS OF OIL PRESSURE & QUANTITY.   ENGINE REMOVED & REPLACED.  INSPECTION OF OIL LINE REVEALED FERULE ON END OF LINE HAD COME LOOSE ALLOWING LINE TO SEPARATE.  OIL LINE APPEARS TO HAVE BEEN SPRUNG (DISTORTED).
